Jump to content
CrazyBoards.org

Recommended Posts

I was feeling better when I switched from Vraylar 3mg to Rexulti 0.5.  But after a couple of weeks I am now on 1 mg of rexulti and I am starting to feel depressed.  I don't have any other side effects except I feel sleepy alot.  I take it at night.  But I seem to be eating alot less than I was on the vraylar.  This is a good thing because I am overweight so I don't want to switch back to vraylar.  Has anyone else felt depressed on Rexulti?  I see my PDOC on Tuesday and I am not sure if I should switch to something else.  I also recently abruptly had to stop adderal so I think this may be a factor. Also I am going through a difficult financial situation.  But this still feels alot like chemical depression as opposed to just situational.

Share this post


Link to post
Share on other sites

Rexulti has a long half-life. You have to be taking the same dose for about 2 weeks before it reaches stable blood levels and it may take longer after that until you know for sure if it's working with you. I agree with @looking for answers. It does seem that starting the Rexulti and abruptly discontinuing a stimulant could definitely contribute to your depression but it also sounds like you do have genuine things to be depressed about as well. Discuss it with your pdoc and give the Rexulti more time.

Are you taking anything else besides the Rexulti? Maybe try adding an antidepressant into the mix.

Share this post


Link to post
Share on other sites

I was depressed on Rexulti all three times I tried it. It didn't take long before the depression set in--it was within days. Fatigue too. Constant, excessive daytime sleepiness and fatigue. Not to mention the rapid weight gain.

Edited by mikl_pls

Share this post


Link to post
Share on other sites

Any medication *can* cause the opposite of what it's supposed to. It's called a paradoxical effect. I'm not saying that is happening to you, I think you are juggling a lot of balls, but it *is* possible to take a med as an anti-depressant and get more depressed. My most spectacular paradoxical reaction when I took Klonopin, and it made me start having rages exactly 2hrs. after I took it. My poor husband.

Share this post


Link to post
Share on other sites

BuSpar made me go batshit crazy, speaking of paradoxical reactions. Even just 5 mg/day.

Share this post


Link to post
Share on other sites
14 hours ago, browri said:

@Amethyst674 how have you been feeling since you posted last? Still on the Rexulti?

Last I talked to her I think she said she went back to Vraylar and Zyprexa. I'm not sure if she's seen her pdoc and if s/he changed her regimen since though.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×